Free Access
RAIRO-Oper. Res.
Volume 53, Number 4, October 2019
Page(s) 1267 - 1277
Published online 05 August 2019
  • R. Baldacci, M. Dell’Amico and J. Salazar González, The capacitated m-ring-star problem. Oper. Res. 55 (2007) 1147–1162. [Google Scholar]
  • H. Calvete, C. Galé and J. Iranzo, An efficient evolutionary algorithm for the ring star problem. Eur. J. Oper. Res. 231 (2013) 22–33. [Google Scholar]
  • T. Dias, G. de Sousa, E. Macambira, L. Cabral and M. Fampa, An efficient heuristic for the ring star problem. In: Proceedings of the 5th International Workshop on Experimental Algorithms WEA 2006, Menorca, Spain. In Vol. 4007 of Lect. Note Comput. Sci. (2006) 24–35. [Google Scholar]
  • M. Dinneen and M. Khosravani, A linear time algorithm for the minimum spanning caterpillar problem for bounded treewidth graphs. In: Proceedings of the 17th International Colloquium on Structural Information and Communication Complexity, Sirince. In Vol. 6058 of Lect. Notes Comput. Sci. 237–246 (2010). [Google Scholar]
  • M. Dinneen and M. Khosravani, Hardness of approximation and integer programming frameworks for searching for caterpillar trees. In: Proceedings of the Seventeenth Computing on The Australasian Theory Symposium, Perth, Australia (2011) 145–150. [Google Scholar]
  • M. Grötschel, L. Lovász and A. Schrijver, Geometric Algorithms and Combinatorial Optimization. Springer-Verlag, Berlin (1993). [CrossRef] [Google Scholar]
  • S. Kedad-Sidhoum and V. Nguyen, An exact algorithm for solving the ring star problem. Optimization 59 (2010) 125–140. [Google Scholar]
  • M. Labbé, G. Laporte, I. Martín and J. González, The ring star problem: polyhedral analysis and exact algorithm. Networks 43 (2004) 177–189. [CrossRef] [MathSciNet] [Google Scholar]
  • C. Lekkerkerker and J. Boland, Representation of a finite graph by a set of intervals on the real line. Fund. Math. 51 (1962) 45–64. [CrossRef] [Google Scholar]
  • S. Lucero, J. Marenco and F. Martínez, An integer programming approach for the 2-schemes strip cutting problem with a sequencing constraint. Optim. Eng. 16 (2015) 605–632. [CrossRef] [Google Scholar]
  • J. Marenco, The caterpillar-packing polytope. Discrete Appl. Math. 245 (2018) 4–15. [Google Scholar]
  • Z. Naji-Azimi, M. Salari and P. Toth, A heuristic procedure for the capacitated m-ring-star problem. Eur. J. Oper. Res. 207 (2010) 1227–1234. [Google Scholar]
  • F. Rinaldi and A. Franz, A two-dimensional strip cutting problem with sequencing constraint. Eur. J. Oper. Res. 183 (2007) 1371–1384. [Google Scholar]
  • L. Simonetti, Y. Frota and C.C. de Souza, An exact method for the minimum caterpillar spanning problem. In: Proceedings of the 8th Cologne-Twente Workshop on Graphs and Combinatorial Optimization, Optimization, Paris, France (2009) 48–51. [Google Scholar]
  • L. Simonetti, Y. Frota and C.C. de Souza, Upper and lower bounding procedures for the minimum caterpillar spanning problem, Eletron. Notes Discrete Math. 35 (2009) 83–88. [CrossRef] [Google Scholar]
  • K. Sundar and S. Rathinam, Multiple depot ring star problem: a polyhedral study and exact algorithm. J. Global Optim. 67 (2017) 527–551. [CrossRef] [Google Scholar]
  • Z. Zhang, H. Qin and A. Lim, A memetic algorithm for the capacitated m-ring-star problem. Appl. Intell. 40 (2014) 305–321. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.